| Model Number |
481012 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device history record for this lot did not show any no flow issue.Retained samples were also subjected to flow test and the device flows normally.Additional attempts to get the sample are being made.A follow-up report will be submitted when the results of the investigation are available.
Event or Problem Description
Three (3) smartez pumps, (model#se0200-100, lot# s8c39) containing daptomycin 650mg/0.9% sodium chloride 100 ml would not infuse.100 ml,200 ml/hr.